# SDR EE4Y2024120521412

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 19031693401
- Condition: Cracked
- Location: Zone 500
- Component: Slat 5, Emb
- Component part number: 19031693401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED TEMPORARY REPAIR AT LH WING SLAT 5 BETWEEN RIB 18 AND 21 AS PER COOPESA´S EO COO-EO-2024-21017-R00 REV 00, DUE TO CRACKS FOUND AT SKIN AROUND ACTUATOR AREA, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2024-190-026548 REV ORIG, THE REPAIR WAS CONSIDERED MINOR, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 5-7.
